# SDR 96ZZZM370

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300502
- Condition: Corrosion
- Location: Ws 137
- Part time: 46,705 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED EXFOLIATION CORROSION IN THE REAR SPAR CAP UPPER AFT FLANGES, SLIGHTLY INBOARD OF THE REAR STATION XRS 137 ON BOTH THE LEFT AND RIGHT WINGS.  REPAIRED BY BLENDING OUT THE CORROSION, ALODNING, PRIMING AND FINISHED THE BLEND AREAS PER SRM CH 51 TO PROTECT AGAINST FURTHER CORROSION.  INSTALLED FASTENERS USING TAPERED WASHERS AND SELF ALIGNING NUTS.  ACCOMPLISHED IAW EVERGREENS ECRA NR 944-57-021-2 DATED 1-8-96.  (M)
